# SDR AU960895

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 269C
- Engine: Cont IO360C
- System (JASC): 7414 · Magneto/Distributor
- Part: Shaft
- Part number: 91090044
- Condition: Fractured
- Location: Elec Pwr Supply
- Component: Slick, 4347
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAGNETO BREAKER POINT DRIVE SHAFT FRACTURED IN AREA OF CAM  SLOT
